# SDR CA110708009

- Difficulty date: June 29, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Boeing 767333
- Aircraft time: 46,984 hours
- Engine: Ge CF680C2B6F
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Failed
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, IN A RT TURN THROUGHT 5000FT TO 7000FT, A L/E ASYMMETRY ICAS MESSAGE WAS RECEIVED WHEN THE FLAPS WERE BEING MOVED TO THE UP POSITION. ATC WAS ADVISED AND THE FLIGHT LEVELED OFF AT 7000 FT AND SPEED REDUCED. THE QRH PROCEDURE WAS FOLLOWED BUT THE ISSUE WAS NOT RESOLVED. THE CREW ELECTED TO RETURN WHERE A LANDING BELOW MAXIMUM STRUCTURE WAS CARRIED OUT WITH A LANDING SPEED OF ABOUT 165 KNOTS. AN EMERGENCY WAS NOT DECLARED BUT ERS WAS REQUESTED AND MET THE FLIGHT.  REPAIRED SLAT PROX SENSOR WIRING IAW SWPM CHAP 20-30-12. SENSOR S297 REPLACED IAW AMM 27-88-01-902-001.
